On indexials of finite groups
Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 299-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_2_a10,
author = {S. A. Chunikhin},
title = {On indexials of finite groups},
journal = {Doklady Akademii Nauk},
pages = {299--300},
year = {1961},
volume = {136},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a10/}
}
S. A. Chunikhin. On indexials of finite groups. Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 299-300. http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a10/